Alternative definitions of $J$-density topology
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 57-61
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_1_a8,
author = {Zaj{\'\i}\v{c}ek, L.},
title = {Alternative definitions of $J$-density topology},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {57--61},
year = {1987},
volume = {28},
number = {1},
mrnumber = {0929266},
zbl = {0666.26002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a8/}
}
Zajíček, L. Alternative definitions of $J$-density topology. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 57-61. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a8/